# SDR AALA20020366

- Difficulty date: March 22, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N1432A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11417
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SCREW GOUGE ON FORWARD SIDE OF PERSSURE BULKHEAD (AFT) UNDER NR 3 RIGHT AFT LAVATORY BENCH ASSEMBLY MOUNT BRACKET.  REPAIRED PER ESO 51000, DATED 26 OCT 01 AARD 53-65-00.  (M)
